# SDR AALA202208012235

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 737
- Aircraft serial: 44451
- Aircraft time: 7,660 hours, 2,939 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR GIRT BAR HARD TO INSTALL AND REMOVE FROM THE DOOR. ADJUSTED GIRT BAR CLIPS ON SLIDE COVER.
